Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 685621, 9 pages
http://dx.doi.org/10.1155/2013/685621
Research Article

Oscillation of a Class of Fractional Differential Equations with Damping Term

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 May 2013; Accepted 11 July 2013

Academic Editors: J. Banaś and M. M. Cavalcanti

Copyright © 2013 Huizeng Qin and Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huizeng Qin and Bin Zheng, “Oscillation of a Class of Fractional Differential Equations with Damping Term,” The Scientific World Journal, vol. 2013, Article ID 685621, 9 pages, 2013. https://doi.org/10.1155/2013/685621.